# SDR SIMA20120810003

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 19,392 hours, 15,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: PR18P4011003001
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND CAPTAIN`S FLASHLIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CAPTAINS FLASHLIGHT BATTERY IAW AMM TASK 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURN TO SERVICE.
